Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23054

Barbour, A D; Hall, P (1984). On the rate of Poisson convergence. Mathematical Proceedings of the Cambridge Philosophical Society, 95(3):473-480.

[img]PDF
1293Kb

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1984
Deposited On:19 Oct 2009 15:18
Last Modified:28 Nov 2013 00:38
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information: Copyright: Cambridge University Press
Publisher DOI:10.1017/S0305004100061806
Citations:Web of Science®. Times Cited: 108
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page